Alert archive / Wyoming / Special Weather Statements in 2015
Special Weather Statement, NWS Riverton, WY
NWS Riverton, WY issued this special weather statement at Jul 7, 2015, 9:10 PM MDT for Park County, Wyoming. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2015, 9:10 PM MDT (03:10 UTC)
- Expired
- Jul 7, 2015, 10:00 PM MDT
- In force
- 50 min
- Issued by
- NWS Riverton, WY
County Park County, WY
The radar
The Billings radar (KBLX), 183 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 3.2 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 89 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1977 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
007 WWUS85 KRIW 080310 SPSRIW SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 910 PM MDT TUE JUL 7 2015 WYZ001>003-080400- CODY FOOTHILLS-YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS- 910 PM MDT TUE JUL 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PARK COUNTY UNTIL 1000 PM MDT... AT 906 PM MDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM NEAR PAHASKA...WHICH IS NEAR THE EAST ENTRANCE OF YELLOWSTONE...MOVING SOUTHEAST AT 15 MPH. TORRENTIAL RAINFALL WILL BE THE MAIN HAZARD FROM THIS STORM...WHICH COULD CAUSE PONDING OF WATER ON AREA ROADS...AND MINOR FLOODING IN LOW LYING OR POOR DRAINAGE AREA. ALSO...MINOR MUD OR ROCK SLIDES COULD OCCUR IN STEEPLY SLOPED AREAS OF SYLVAN PASS AND AREAS NEAR PAHASKA...WITH LITTLE OR NO WARNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4447 11017 4475 10983 4450 10936 4416 10977 TIME...MOT...LOC 0306Z 305DEG 15KT 4449 10991 $$ 21
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this special weather statement went out at Jul 7, 2:15 PM MDT, 6 hours 55 minutes earlier.
Area forecast discussion, Jul 7, 2:15 PM MDT, 6 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 215 PM MDT TUE JUL 7 2015 .SHORT TERM...TONIGHT THROUGH WEDNESDAY MOIST AIRMASS REMAINS ACROSS THE AREA ALONG WITH WEAK BUT MOIST ELY FLOW PRODUCING 50+ DEW POINTS ACROSS THE LOWER ELEVATIONS AND EVEN UP NEAR OR ABOVE 50 IN THE FOOTHILLS. WEAK UPPER CIRCULATION OVER CENTRAL FREMONT COUNTY LATE THIS MORNING HELPED TO GET THE CONVECTION FIRING THERE WITH OTHER STORMS ALREADY FORMING IN AND JUST DOWNWIND OF SOME OF THE MOUNTAIN RANGES. HAVE EXPANDED THE FLASH FLOOD WATCH NWD TO INCLUDE MOST OF FREMONT AND NATRONA COUNTIES DUE TO HIGH PW'S...SLOW MOVEMENT AND/OR TRAINING OF CELLS AND THE ABOVE MENTIONED CIRCULATION. CAPE IS BUILDING IN ALL AREAS...ESPECIALLY CENTRAL AND SW. TIME TO GET ON THE RADAR SO WILL KEEP THIS SHORT. WITH PW'S REMAINING AS HIGH AS AN INCH INTO WED...THE FLASH FLOODING THREAT WILL REMAIN AT LEAST THROUGH WEDNESDAY SO IDEA OF HEAVY RAIN WORDING LOOKS GOOD. NEXT DISTURBANCE MOVES DOWN FROM THE NORTH TONIGHT WITH A REINFORCING SHOT OF N-NE SURFACE WINDS WITH ANOTHER COOL FRONT. MORE MOIST...E-NE UPSLOPE FLOW WED ALONG AND EAST OF THE DIVIDE AND CONTINUED MOIST AIRMASS WEST. BOTTOM LINE...A GOOD CHANCE OF MODERATE TO SIGNIFICANT RAIN IN THE CENTRAL AND WRN MOUNTAINS THROUGH WEDNESDAY WITH POTENTIAL FOR SOME HEAVY TSTMS CAUSING CONCERN JUST ABOUT ANYWHERE BUT ESPECIALLY CENTRAL AND WEST. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY CONSISTENT MOISTURE CONTINUES TO STREAM INTO WESTERN AND CENTRAL WYOMING WEDNESDAY EVENING...HELPING TO KEEP SHOWERS AND THUNDERSTORMS ACROSS THE AREA. PWATS ACROSS THE AREA REMAIN ELEVATED...WITH THE POTENTIAL FOR HEAVY RAIN WITH MOST SHOWER AND THUNDERSTORM ACTIVITY. THE AREA OF LOW PRESSURE OFF THE PACIFIC COAST HELPING TO BRING MOISTURE ACROSS THE AREA WILL MOVE INLAND OVER NORTHERN CALIFORNIA THURSDAY MORNING AND AFTERNOON. AS IT CONTINUES TO MOVE EASTWARD IT IS ANTICIPATED TO TRANSFORM INTO AN OPEN WAVE...THOUGH WILL STILL CONTINUE TO SEND AREAS OF MOISTURE ACROSS THE FORECAST AREA THROUGH FRIDAY. THE WAVE WILL THEN IMPACT THE AREA SATURDAY...WITH SOMEWHAT LIMITED SHOWER ACTIVITY MAINLY CONFINED TO THE NORTHERN THIRD OF THE STATE. BUILDING HIGH PRESSURE WILL BE FOUND SUNDAY...WITH A FEW SHOWERS AND THUNDERSTORMS STILL POSSIBLE WITH VERY LIMITED COVERAGE. THIS PERIOD OF MOSTLY DRY CONDITIONS WILL PERSIST INTO EARLY NEXT WEEK DEPENDING ON WHICH MODEL SOLUTION IS MOST ACCURATE. THE GFS DEMONSTRATES THE INITIATION OF SHOWER ACTIVITY AS EARLY AS MONDAY AFTERNOON...WITH THE ECMWF MAINTAINING ITS BASICALLY DRY SOLUTION THROUGH TUESDAY. FORECAST LEAVES THE POTENTIAL FOR SOME LIMITED SHOWER AND THUNDERSTORM COVERAGE...WITH A FAVORING TOWARD THE DRIER SOLUTION. && .AVIATION.../00Z ISSUANCE/ ACTIVE SHOWER AND THUNDERSTORM PERIOD THROUGH WEDNESDAY. MOST TAF SITES FROM KJAC TO KCPR WILL BE AT RISK OF THUNDERSTORMS IN THE VICINITY DURING THE AFTERNOON AND EVENING HOURS ALONG WITH MOUNTAIN OBSCURATION AT TIMES. MORE ISOLATED COVERAGE ACROSS THE FAR NORTH TODAY BUT STILL A FEW AROUND...ESPECIALLY IN AND NEAR THE MOUNTAINS. && .FIRE WEATHER... MOIST AIRMASS WITH WIDELY SCATTERED TO SCATTERED THUNDERSTORMS AND SCATTERED TO NUMEROUS SHOWERS WILL CONTINUE THROUGH WEDNESDAY. SOME STORMS WILL BE QUITE STRONG AND PRODUCE HEAVY RAIN...FREQUENT LIGHTNING...SMALL HAIL AND GUSTY WIND. NO SIGNIFICANT WINDS OUTSIDE OF THUNDERSTORMS ARE EXPECTED. && .RIW WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR WYZ014-015- 017>020-022>024-026>030. && SHORT TERM...PS LONG TERM...BRANHAM AVIATION...PS FIRE WEATHER...PS
Hazardous weather outlook, Jul 7, 5:56 AM MDT, 15 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 556 AM MDT TUE JUL 7 2015 WYZ001>020-022>030-081200- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 556 AM MDT TUE JUL 7 2015 ...FLASH FLOOD WATCH FOR SOUTHWESTERN AND SOUTHERN WYOMING FROM NOON THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND EMBEDDED THUNDERSTORMS ACROSS SOUTHWEST AND SOUTHERN WYOMING WITH VERY HEAVY RAINFALL AND FLASH FLOODING POSSIBLE. ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ACROSS CENTRAL AND NORTHERN WYOMING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY...SCATTERED SHOWERS AND EMBEDDED THUNDERSTORMS WITH HEAVY RAIN POTENTIAL ONCE AGAIN. THURSDAY...SCATTERED THUNDERSTORMS. FRIDAY...SCATTERED THUNDERSTORMS IN THE WEST...ISOLATED THUNDERSTORMS EAST OF THE DIVIDE. SATURDAY...ISOLATED THUNDERSTORMS OVER THE WEST AND FAR NORTH. SUNDAY...ISOLATED THUNDERSTORMS WESTERN MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT HAIL...STRONG WINDS GUSTS AND ANY FLOODING. THANK YOU.
In the hours before
Special weather statement, Jul 7, 7:49 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 749 PM MDT TUE JUL 7 2015 WYZ030-080245- EAST SWEETWATER COUNTY- 749 PM MDT TUE JUL 7 2015 ...SPECIAL WEATHER STATEMENT... AT 748 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTH OF BITTER CREEK REST AREA...WHICH IS 28 MILES WEST OF WAMSUTTER...MOVING SOUTH AT 15 MPH. TORRENTIAL RAIN AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... BITTER CREEK REST AREA AROUND 830 PM MDT. TABLE ROCK AROUND 835 PM MDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE POINT OF ROCKS... PATRICK DRAW NATURAL GAS PROCESSING PLANT AND TIPTON. # THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 131 AND 165. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4185 10874 4185 10828 4158 10807 4157 10881 TIME...MOT...LOC 0148Z 007DEG 15KT 4182 10848 BRAUN
Special weather statement, Jul 7, 7:51 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 751 PM MDT TUE JUL 7 2015 WYZ024-027-080230- SALT RIVER AND WYOMING RANGES-SOUTH LINCOLN COUNTY- 751 PM MDT TUE JUL 7 2015 ...SPECIAL WEATHER STATEMENT... AT 750 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF VIOLA...WHICH IS 22 MILES EAST OF COKEVILLE... MOVING SOUTH AT 15 MPH. TORRENTIAL RAINFALL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... LAKE VIVA NAUGHTON AROUND 830 PM MDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FOSSIL BUTTE NATIONAL MONUMENT. # PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4222 11062 4219 11038 4185 11038 4190 11085 TIME...MOT...LOC 0150Z 022DEG 15KT 4214 11052 BRAUN
Special weather statement, Jul 7, 8:00 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
800 PM MDT TUE JUL 7 2015
WYZ005>009-017-080300-
OWL CREEK AND BRIDGER MOUNTAINS-SOUTHWEST BIG HORN BASIN-SOUTHEAST
BIG HORN BASIN-BIGHORN MOUNTAINS SOUTHEAST-BIGHORN MOUNTAINS
WEST-WIND RIVER BASIN-
800 PM MDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOT SPRINGS...
EASTERN WASHAKIE...NORTHEASTERN FREMONT...NORTHWESTERN NATRONA AND
SOUTHWESTERN JOHNSON COUNTIES UNTIL 900 PM MDT...
AT 756 PM MDT...DOPPLER RADAR WAS TRACKING A LARGE AREA OF LIGHT TO
MODERATE RAINFALL...WITH LOCALIZED HEAVY RAIN ACROSS SOUTHEAST
BIGHORN BASIN...SOUTHEAST OF THERMOPOLIS THROUGH WORLAND TO TEN
SLEEP LINE. THIS AREA OF PRECIPITATION WAS SLOWLY MOVING SOUTH INTO
NORTHEAST FREMONT AND NORTHWEST NATRONA COUNTIES. THIS ACTIVITY WILL
IMPACT COTTONWOOD PASS AND THE SOUTHERN BIGHORN MOUNTAINS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLASH FLOODING OF SMALL CREEKS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 4328 10787 4389 10801 4414 10747 4395 10707
4332 10702
TIME...MOT...LOC 0156Z 239DEG 24KT 4367 10755
21Special weather statement, Jul 7, 8:00 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 800 PM MDT TUE JUL 7 2015 WYZ001-002-080245- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS- 800 PM MDT TUE JUL 7 2015 ...SPECIAL WEATHER STATEMENT... AT 800 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAMAR VALLEY...WHICH IS 19 MILES NORTHEAST OF LAKE...MOVING SOUTHEAST AT 15 TO 20 MPH. BRIEF TORRENTIAL RAIN...PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL PARK COUNTY. # PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4478 11037 4491 11018 4476 10963 4446 11015 TIME...MOT...LOC 0200Z 315DEG 16KT 4480 11021 BRAUN
Special weather statement, Jul 7, 8:51 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 851 PM MDT TUE JUL 7 2015 WYZ012-013-080345- JACKSON HOLE-TETON AND GROS VENTRE MOUNTAINS- 851 PM MDT TUE JUL 7 2015 ...SPECIAL WEATHER STATEMENT... AT 851 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER MORAN BAY...WHICH IS 9 MILES WEST OF MORAN JUNCTION...MOVING SOUTH AT 20 TO 30 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 25 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... MOOSE AROUND 915 PM MDT. KELLY AROUND 925 PM MDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE RED HILLS CAMPGROUND...SIGNAL MOUNTAIN CAMPGROUND...GROS VENTRE CAMPGROUND... CRYSTAL CREEK CAMPGROUND...LOST CREEK RANCH AND SPA...JENNY LAKE CAMPGROUND...JENNY LAKE LODGE...JACKSON LAKE LODGE...JACKSON HOLE AIRPORT AND LEEKS LODGE. # PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4389 11084 4395 11061 4352 11028 4345 11074 TIME...MOT...LOC 0251Z 338DEG 25KT 4385 11069 BRAUN
Special weather statement, Jul 7, 9:10 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 910 PM MDT TUE JUL 7 2015 WYZ001>003-080400- CODY FOOTHILLS-YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS- 910 PM MDT TUE JUL 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PARK COUNTY UNTIL 1000 PM MDT... AT 906 PM MDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM NEAR PAHASKA...WHICH IS NEAR THE EAST ENTRANCE OF YELLOWSTONE...MOVING SOUTHEAST AT 15 MPH. TORRENTIAL RAINFALL WILL BE THE MAIN HAZARD FROM THIS STORM...WHICH COULD CAUSE PONDING OF WATER ON AREA ROADS...AND MINOR FLOODING IN LOW LYING OR POOR DRAINAGE AREA. ALSO...MINOR MUD OR ROCK SLIDES COULD OCCUR IN STEEPLY SLOPED AREAS OF SYLVAN PASS AND AREAS NEAR PAHASKA...WITH LITTLE OR NO WARNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4447 11017 4475 10983 4450 10936 4416 10977 TIME...MOT...LOC 0306Z 305DEG 15KT 4449 10991 21
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:02 PM MDT | Special Weather Statement | RIW | Washakie | 43 min |
| Jul 7, 6:11 PM MDT | Special Weather Statement | RIW | 64 min | |
| Jul 7, 6:17 PM MDT | Areal Flood Advisory | RIW | Big Horn, Washakie | 3 hr |
| Jul 7, 6:39 PM MDT | Special Weather Statement | RIW | Washakie | 36 min |
| Jul 7, 6:40 PM MDT | Special Weather Statement | RIW | Fremont | 50 min |
| Jul 7, 6:56 PM MDT | Special Weather Statement | RIW | Lincoln | 49 min |
| Jul 7, 6:58 PM MDT | Special Weather Statement | RIW | Sweetwater | 47 min |
| Jul 7, 7:12 PM MDT | Special Weather Statement | RIW | Washakie | 48 min |
| Jul 7, 7:39 PM MDT | Areal Flood Advisory | RIW | Teton | 111 min |
| Jul 7, 7:49 PM MDT | Special Weather Statement | RIW | Sweetwater | 56 min |
| Jul 7, 7:51 PM MDT | Special Weather Statement | RIW | Lincoln | 39 min |
| Jul 7, 8:00 PM MDT | Special Weather Statement | RIW | Park | 45 min |
| Jul 7, 8:42 PM MDT | Areal Flood Advisory | RIW | Big Horn, Washakie | 3 hr |
| Jul 7, 8:51 PM MDT | Special Weather Statement | RIW | Teton | 54 min |
| Jul 7, 9:45 PM MDT | Special Weather Statement | RIW | 45 min | |
| Jul 7, 9:54 PM MDT | Flash Flood Watch | RIW | Fremont, Hot Springs, Lincoln, Natrona, Sublette, Sweetwater and 1 more | 31 hr |
| Jul 7, 10:12 PM MDT | Flash Flood Warning | RIW | Lincoln | 108 min |
| Jul 7, 10:38 PM MDT | Special Weather Statement | RIW | 37 min | |
| Jul 8, 12:22 PM MDT | Special Weather Statement | RIW | Natrona | 38 min |
| Jul 8, 12:55 PM MDT | Special Weather Statement | RIW | Fremont | 50 min |
| Jul 8, 2:08 PM MDT | Special Weather Statement | RIW | 37 min | |
| Jul 8, 3:51 PM MDT | Areal Flood Advisory | RIW | Fremont | 3 hr |
| Jul 8, 5:01 PM MDT | Special Weather Statement | RIW | 44 min | |
| Jul 8, 5:16 PM MDT | Special Weather Statement | RIW | 44 min | |
| Jul 8, 5:26 PM MDT | Special Weather Statement | RIW | Washakie | 49 min |
Nearby
Special Weather Statements in Wyoming, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.